# SDR USAA2012091000007

- Difficulty date: September 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5361018300240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON STIFFENER ASSEMBLY AT FR12+4.0 INCHES, -Y1292.  REPLACED STIFFENER ASSEMBLY AT FR12+4.0 INCHES, -Y1292 IAW A319 SRM 51-42-11, PAR 5, FIG 10A.
